I am 51 years old with a complaint of bloating, loose stools, burning sensation in the abdomen 15 years back. I managed two years without medicine. I was advised to use Rabeprazole to which my symptoms subsided a little bit. From then I cannot tolerate spicy foods, fruits, caffeinated drinks, and curd. If I take these foods my stomach starts bloating with loose stools, burning sensation in the abdomen. At times, I get pains in the hands and feet, burning sensation and pain in the back of the head and breathlessness. These symptoms subside by passing flatus and belching and on using medication.
I was evaluated and diagnosed as a case of IBS. I am uploading my complete details. Please find attachment.
Welcome to icliniq.com.
I reviewed all your medical reports (attachment removed to protect patient identity) and I can say as follows:
First of all, you need to be examined with upper endoscopy and colonoscopy plus abdominal ultrasound.
Your symptoms may be related with Gerd and hiatal hernia or gastritis, stomach ulcer.
In the meantime, I would suggest using PPI's (proton pump inhibitors) and antacid to improve your symptoms. After completing the exams mentioned above I will give you a more accurate opinion regarding your possible diagnosis.
Thank you doctor,
Endoscopy and USG abdomen have already been done. Colonoscopy has not been done.
Welcome back to icliniq.com.
I read carefully all your concerns and I can say that you have had only erythematous gastritis and fatty liver. With regards to gastritis, PPI treatment should be used at least eight weeks.
Your symptoms may be explained by gastritis. Fecal test for helicobacter pylori should be done. It is really important to do colonoscopy to rule out large bowel problems. With regards to fatty liver, you need to lose weight and increase physical activity.
Was this answer helpful?|
Hello doctor, Will fasting help with irritable bowel syndrome ... Fasting is not better for IBS (irritable bowe... Read fullHad painkillers for toothache and feeling bloated stomach. What to do?
.. got gastritis due to painkillers. Avoid spicy, fatty and oily food. Have some walk after having food instead of taking rest and take multiple small meals instead of heavy meals. Avoid smoking and alcohol if any. You can get prescribed tablet Pan... Read fullIs it normal to have bloated stomach after laparoscopy?
.. process involves infusion of CO2 gas into the abdomen, which is needed to distend the abdominal wall for proper visualization purpose. We usually expel the gas after the procedure, but some portion could remain trapped inside. This might cause a b... Read full
Ask your health query to a doctor online?Ask a Medical Gastroenterologist Now